# SDR CALA2011020700070

- Difficulty date: February 7, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 22,966 hours, 7,805 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FWD FLASHLIGHT BATTERY DEAD.  PLACARD ONE FWD FLASHLIGHT INOP PER MEL 25-07-1A,  INSTALLED ONE MANUAL FLASHLIGHT AT SAME LOCATION.  REPLACED FWD ATTN FLASHLIGHT BATTERY, LIGHT CHECKS OK, STOWED IN COMPARTMENT, REMOVED PLACARD C/N 541056.
